Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 16, NWS Denver/Boulder, CO

May 7, 2014Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 7, 2014, 6:51 PM MDT for Weld County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2014, 6:51 PM MDT (00:51 UTC)
Expired
May 7, 2014, 7:15 PM MDT
In force
24 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Weld County, CO

The radar

The Denver radar (KFTG), 51 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 12:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.9 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
662 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1719 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WUUS55 KBOU 080051
SVRBOU
COC123-080115-
/O.NEW.KBOU.SV.W.0016.140508T0051Z-140508T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
651 PM MDT WED MAY 7 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO...

* UNTIL 715 PM MDT

* AT 650 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DACONO...OR
  23 MILES NORTH OF DENVER...MOVING NORTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  EASTERN LONGMONT...ERIE...FIRESTONE...FREDERICK...MILLIKEN...
  BERTHOUD...DACONO...MEAD...PLATTEVILLE AND GILCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4031 10475 4001 10494 4002 10497 4004 10497
      4002 10499 4004 10505 4033 10505
TIME...MOT...LOC 0050Z 205DEG 15KT 4006 10498 

HAIL...1.00IN
WIND...<50MPH

$$

BAKER
1 follow-up statement
315 
WWUS55 KBOU 080104
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
704 PM MDT WED MAY 7 2014

COC123-080115-
/O.CON.KBOU.SV.W.0016.000000T0000Z-140508T0115Z/
WELD CO-
704 PM MDT WED MAY 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHWESTERN WELD COUNTY...

AT 703 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FIRESTONE...OR
21 MILES SOUTHWEST OF GREELEY...MOVING NORTH AT 20 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
EASTERN LONGMONT...ERIE...FIRESTONE...FREDERICK...MILLIKEN...
BERTHOUD...DACONO...MEAD...PLATTEVILLE AND GILCREST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4031 10475 4001 10494 4002 10497 4004 10497
      4002 10499 4004 10505 4033 10505
TIME...MOT...LOC 0103Z 199DEG 16KT 4015 10496 

HAIL...1.25IN
WIND...<50MPH

$$

BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:15 PM MDT, 3 hours 36 minutes earlier.

Area forecast discussion, May 7, 3:15 PM MDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
315 PM MDT WED MAY 7 2014

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 221 PM MDT WED MAY 7 2014

STRONG STORMS HAVE ALREADY DEVELOPED OVER THE FRONT RANGE
FOOTHILLS AND ADJACENT PLAINS THIS AFTERNOON AS A FEW STORMS
HAVE BECOME SEVERE. ALREADY A SEVERE THUNDERSTORM WATCH HAS BEEN
ISSUED FOR MUCH OF THE PLAINS UNTIL 02Z THIS EVENING. PER
PLATTEVILLE PROFILER...EASTERLY LOW LEVEL FLOW HAS DEEPENED OVER
THE FRONT RANGE WITH STRONG SOUTHWEST FLOW AT MID AND UPPER
LEVELS PROVIDING SUFFICIENT SHEAR.  UPPER LOW OVER UTAH ALREADY
PROVIDING AMPLE QG ASCENT OVER THE AREA ALONG WITH 80KT JET OVER
FAR EASTERN COLORADO. CURRENT LAPS SHOWING SURFACE BASED CAPES
FROM 1000-2000J/KG. SURFACE CONVERGENCE BOUNDARY NOW LIFTING
NORTHWARD OVER NORTHERN DOUGLAS AND ELBERT COUNTIES WILL LIKELY
SPARK ADDITIONAL CONVECTION LATER THIS AFTERNOON AND EVENING.

STILL EXPECT A WIDESPREAD RAIN EVENT DEVELOPING LATER THIS
EVENING BEHIND THE FRONT AND AS THE UPPER LOW LIFTS NORTHEAST OVER
COLORADO AND INTO NEBRASKA BY THURSDAY MORNING. A MORE SUBSIDENT
AND STABLE AIRMASS WILL MOVE OVER THE AREA THURSDAY MORNING BEHIND
THE LOW. BY THURSDAY AFTERNOON...STILL QUITE A BIT OF MOISTURE IN
THE AIR BUT AIRMASS HAS STABILIZED. SHOWERS WILL BE MORE NUMEROUS
IN THE MOUNTAINS AND HIGHER TERRAIN.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 221 PM MDT WED MAY 7 2014

UPSLOPE FLOW WILL BEGIN TO WEAKEN THURSDAY EVENING WHICH WILL
ALLOW SHOWERS AND POSSIBLE THUNDERSTORMS TO DECREASE AS WELL WITH
SNOW LEVELS DOWN TO ABOUT 7000 FEET. MOST PRECIPITATION WILL BE
OVER BY MIDNIGHT AS UPPER RIDGING MOVES IN FROM THE WEST. MOUNTAIN
TOP AND SURFACE FLOW TURNS WESTERLY AFTER MIDNIGHT TO SHUT OFF THE
PRECIPITATION EXCEPT SOME VERY LIGHT SNOW SHOWERS POSSIBLE OVER
THE HIGH PEAKS.

RIDGING ALOFT...WARM ADVECTION AND LEE SIDE TROUGHING WILL BRING
WARMER TEMPERATURES BACK TO THE AREA FOR FRIDAY AND SATURDAY.
ENOUGH MOISTURE IN THE WEST-NORTHWEST FLOW ALOFT WITH A
DISTURBANCE MOVING THROUGH WILL BRING RAIN AND SNOW SHOWERS TO THE
MOUNTAINS AS WELL AS A SLIGHT CHANCE OF RAIN SHOWERS TO THE
NORTHERN PLAINS FRIDAY. ON SATURDAY...MODELS ARE COMING MORE
IN LINE WITH A PACIFIC UPPER LOW TO DROP OVER THE NORTHERN GREAT
BASIN. WEST-SOUTHWEST FLOW ALOFT WITH AMPLE MOISTURE WILL BRING
SHOWERS LIKELY TO THE NORTHERN PART OF THE STATE SATURDAY
AFTERNOON. A COLD FRONT IS THEN PROGGED TO PUSH SOUTH TO PUSH
SURFACE WINDS UPSLOPE SATURDAY NIGHT. AT THE SAME TIME...MODELS
SHOW THE UPPER TROUGH DIGGING NEAR THE FOUR CORNERS
AREA...ALTHOUGH THERE ARE DIFFERING STRENGTHS AND POSITIONS. GFS
IS THE FURTHEST NORTH AND WEAKEST SOLUTION WITH THE EC AND GEM
FURTHER SOUTH AND MORE OF A CLOSED SOLUTION. STILL LOTS OF
DIFFERENCES EVEN THOUGH THERE HAS BEEN SOME BETTER AGREEMENT. 700
MB LOW SEEMS TO BE SETTING UP OVER WESTERN COLORADO TO HELP TURN
MOUNTAIN TOP WINDS AND FLOW UPSLOPE. HAVE INCREASED POPS TO LIKELY
FOR THE MOUNTAINS AND FOOTHILLS EAST OF THE DIVIDE AS WELL AS THE
METRO AREAS SATURDAY NIGHT. SNOW LEVELS COULD BE DOWN AS FAR AS
7000 FT. SUNDAY WILL CONTINUE THE MOIST TREND WITH SHOWERS LIKELY.
TEMPERATURES COULD BE QUITE COLD ON SUNDAY WITH MODELS NOW SHOWING
HIGHS IN THE UPPER 30S TO MID 40S POSSIBLE. HAVE LOWERED MAX
TEMPERATURES TO SHOW THIS TREND. THE GFS WANTS TO PUSH THE SYSTEM
OUT QUICKLY TO BE DONE WITH PRECIPITATION BY EARLY MONDAY
MORNING...WHEREAS THE GEM AND ECMWF WANTS TO HOLD ON TO THE UPPER
TROUGH OVER THE STATE AND KEEP A CHANCE OF SHOWERS THROUGH MONDAY.
WILL KEEP A SLIGHT CHANCE FOR THESE SOLUTIONS SINCE THEY BOTH SHOW
THIS.

AS SOON AS THE SYSTEM MOVES EAST...EXPECTING GOOD UPPER LEVEL
RIDGING TO START PUSHING IN FROM THE WEST COAST TO BRING WARMER AND
DRIER CONDITIONS LIKELY BY TUESDAY.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON)
ISSUED AT 221 PM MDT WED MAY 7 2014

THUNDERSTORMS WILL CONTINUE OVER THE TERMINALS THROUGH THE EVENING
HOUR WITH GUSTY WINDS...HAIL. STILL A SMALL TORNADO THREAT AS
CONVERGENCE BOUNDARY LIFTS NORTH OVER THE DENVER AREA LATER THIS
AFTERNOON. EXPECT A MORE RAIN EVENT LATER THIS EVENING AND
OVERNIGHT WITH ILS CONDITIONS AND POSSIBLE MVFR/IFR CIGS WITH SOME
HEAVIER RAIN. RAIN ENDING LATER TNT WITH ONLY ISOLATED SHOWERS FOR
THURSDAY.

&&

.FIRE WEATHER...
ISSUED AT 221 PM MDT WED MAY 7 2014

WILL CONTINUE WITH RED FLAG WARNING UNTIL 02Z THIS EVENING AS
HUMIDITIES AND GUSTY WINDS HAVE FINALLY DEVELOPED FURTHER NORTH
OVER NORTHERN LINCOLN COUNTY.

&&

.HYDROLOGY...
ISSUED AT 221 PM MDT WED MAY 7 2014

STORMS ARE MOVING AT A GOOD CLIP THIS AFTERNOON SO DON'T EXPECT
MUCH IN THE WAY OF FLASH FLOODING. WILL NEED TO WATCH FOR STORM
TRAINING OVER SAME AREAS IN THE FOOTHILLS FOR WATER PROBLEMS. WILL
ALSO NEED TO WATCH CLOSELY TONIGHT AS SHORT RANGE MODELS STILL
SHOWING SIGNIFICANT QPF OVER 1-2 INCHES OVER PORTIONS OF THE
PLAINS OF WELD...MORGAN AND LOGAN COUNTIES.

WILL BE KEEPING WATCH OF SATURDAY NIGHT INTO SUNDAY'S SYSTEM AS
SEVERAL MODELS SHOWING GOOD PRECIPITATION FOR THE
MOUNTAINS...FOOTHILLS AND METRO AREAS...WITH A COUPLE OF INCHES OF
LIQUID PRECIPITATION POSSIBLE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ246-247.

&&

SHORT TERM...ENTREKIN
LONG TERM...KRIEDERMAN
AVIATION...ENTREKIN
FIRE WEATHER...ENTREKIN
HYDROLOGY...ENTREKIN/KRIEDERMAN
Hazardous weather outlook, May 7, 10:54 AM MDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1054 AM MDT WED MAY 7 2014

COZ030>051-080500-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1054 AM MDT WED MAY 7 2014

...SEVERE THUNDERSTORMS LIKELY ON THE NORTHEAST PLAINS OF COLORADO
THIS AFTERNOON AND EARLY EVENING...

...HIGH FIRE DANGER IN EASTERN ELBERT AND LINCOLN COUNTIES THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS WILL LIKELY DEVELOP IN NORTHEASTERN COLORADO
THIS AFTERNOON. THE STORMS ARE MOST LIKELY IN AREAS ALONG AND NORTH
OF A LINE FROM DENVER TO AKRON. CONDITIONS ARE FAVORABLE FOR THE
DEVELOPMENT OF SUPERCELL THUNDERSTORMS PRODUCING LARGE HAIL...
DAMAGING WINDS...AND HEAVY RAIN. CONDITIONS ARE ALSO FAVORABLE FOR
A FEW OF THESE STORMS TO PRODUCE TORNADOES. STRONG STORMS WILL
LIKELY DEVELOP IN AN AREA OF WIND CONVERGENCE NEAR OR EAST OF
DENVER BETWEEN 1 AND 3 PM...THEN STORMS WILL SPREAD EAST AND
NORTH THROUGH EARLY EVENING.

A LARGER AREA OF RAIN SHOWERS WILL DEVELOP BEHIND THE LEADING AREA
OF THUNDERSTORMS...BRINGING RAIN TO MOST OF THE PLAINS TONIGHT.
AS TEMPERATURES COOL THE RAIN WILL CHANGE TO SNOW IN THE MOUNTAINS
AND FOOTHILLS...AND ACCUMULATIONS OF SEVERAL INCHES OF SNOW ARE
POSSIBLE ABOVE 7000 FEET. THERE IS A CHANCE OF HEAVY SNOW IN THE
FRONT RANGE MOUNTAINS NORTH OF BERTHOUD PASS...AND ALSO IN THE
HIGHER FOOTHILLS OF LARIMER AND BOULDER COUNTIES IF THE
TEMPERATURES COOL FAST ENOUGH THIS EVENING. THIS WOULD MAINLY
AFFECT REMOTE LOCATIONS LIKE ROCKY MOUNTAIN NATIONAL PARK AND
CAMERON PASS...BUT IT IS POSSIBLE THAT ESTES PARK AND RED FEATHER
LAKES AND PLACES ALONG THE PEAK TO PEAK HIGHWAY COULD ALSO SEE
SIGNIFICANT SNOWFALL.

IN EASTERN ELBERT AND LINCOLN COUNTIES STRONG WINDS AND LOW
HUMIDITIES WILL PRODUCE VERY HIGH FIRE DANGER THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

IT WILL BE MUCH COOLER ON THURSDAY...FOLLOWING THE PASSAGE OF A
COLD FRONT WEDNESDAY NIGHT. SOME RAIN SHOWERS OVER THE PLAINS AND
LOWER FOOTHILLS IS EXPECTED ALONG WITH SNOW OVER THE HIGHER
FOOTHILLS AND MOUNTAINS AS SNOW LEVELS WILL BE AROUND 8000 FT. A
FEW INCHES OF ACCUMULATION IS POSSIBLE OVER THE HIGHER MOUNTAINS
AND PASSES. WARMER TEMPERATURES WILL RETURN FRIDAY AND SATURDAY
AS A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS
CONTINUES. ANOTHER STORM SYSTEM COULD BRING ANOTHER ROUND OF SNOW
TO THE MOUNTAINS SUNDAY THROUGH MONDAY...WITH A MIXED BAG OF
RAIN...SNOW AND A CHANCE OF THUNDERSTORMS TO THE NORTHEAST PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 1 PM ACROSS THE PLAINS OF
NORTHEAST COLORADO.

ENTREKIN/KRIEDERMAN

In the hours before

Special weather statement, May 7, 5:17 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
517 PM MDT WED MAY 7 2014

COZ039-040-043-080000-
CENTRAL AND SOUTH WELD COUNTY CO-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
517 PM MDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER...
SOUTHWESTERN WELD...BROOMFIELD...NORTHEASTERN JEFFERSON...
SOUTHEASTERN LARIMER...NORTHWESTERN DENVER AND NORTHWESTERN ADAMS
COUNTIES UNTIL 600 PM MDT...

AT 516 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF MILLIKEN
TO 3 MILES EAST OF PLATTEVILLE TO WESTMINSTER...AND MOVING WEST AT
115 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREELEY...THORNTON...EASTERN ARVADA...WESTMINSTER...BROOMFIELD...
NORTHWESTERN COMMERCE CITY...NORTHGLENN...BRIGHTON...LAFAYETTE...
WINDSOR...EVANS...LOUISVILLE...ERIE...FEDERAL HEIGHTS...FIRESTONE...
JOHNSTOWN...FREDERICK...FORT LUPTON...MILLIKEN AND DACONO.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR NORTHEAST COLORADO.

LAT...LON 4047 10454 4026 10456 3981 10495 3985 10519
      4019 10498 4035 10497 4035 10494 4053 10494
TIME...MOT...LOC 2316Z 071DEG 101KT 4036 10486 4021 10475 3991 10503

BAKER
Special weather statement, May 7, 5:24 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
524 PM MDT WED MAY 7 2014

COZ039-040-043-080000-
CENTRAL AND SOUTH WELD COUNTY CO-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
524 PM MDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER...
SOUTHWESTERN WELD...BROOMFIELD...NORTHEASTERN JEFFERSON...
SOUTHEASTERN LARIMER...NORTHWESTERN DENVER AND NORTHWESTERN ADAMS
COUNTIES UNTIL 600 PM MDT...

AT 516 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF MILLIKEN
TO 3 MILES EAST OF PLATTEVILLE TO WESTMINSTER...AND MOVING NORTH
AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GREELEY...THORNTON...EASTERN ARVADA...WESTMINSTER...BROOMFIELD...
NORTHWESTERN COMMERCE CITY...NORTHGLENN...BRIGHTON...LAFAYETTE...
WINDSOR...EVANS...LOUISVILLE...ERIE...FEDERAL HEIGHTS...FIRESTONE...
JOHNSTOWN...FREDERICK...FORT LUPTON...MILLIKEN AND DACONO.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR NORTHEAST COLORADO.

LAT...LON 4047 10454 4026 10456 3981 10495 3985 10519
      4019 10498 4035 10497 4035 10494 4053 10494
TIME...MOT...LOC 2316Z 071DEG 101KT 4036 10486 4021 10475 3991 10503

BAKER
Local storm report, May 7, 5:52 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             1 E WARD                40.07N 105.49W
05/07/2014  M1.00 INCH       BOULDER            CO   AMATEUR RADIO

0430 PM     TORNADO          1 W OTIS                40.15N 102.98W
05/07/2014                   WASHINGTON         CO   TRAINED SPOTTER

0422 PM     TORNADO          2 SSW PLATNER           40.13N 103.08W
05/07/2014                   WASHINGTON         CO   TRAINED SPOTTER

0405 PM     TORNADO          10 SSW OTIS             40.02N 103.03W
05/07/2014                   WASHINGTON         CO   TRAINED SPOTTER

0327 PM     HAIL             3 S WOODROW             39.94N 103.58W
05/07/2014  M1.00 INCH       WASHINGTON         CO   EMERGENCY MNGR

            HAIL 3 INCHES DEEP

0318 PM     HAIL             4 S FORT COLLINS        40.49N 105.08W
05/07/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0307 PM     HAIL             4 E PLATTEVILLE         40.22N 104.75W
05/07/2014  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0244 PM     HAIL             2 ENE FORT COLLINS      40.56N 105.04W
05/07/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

&&

KBOWEN
Local storm report, May 7, 6:33 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
633 PM MDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             SIXTEEN-MILE CORNER     40.76N 102.23W
05/07/2014  M1.50 INCH       SEDGWICK           CO   911 CALL CENTER

0527 PM     HAIL             1 E WARD                40.07N 105.49W
05/07/2014  M1.00 INCH       BOULDER            CO   AMATEUR RADIO

0525 PM     TORNADO          3 S HAXTUN              40.60N 102.63W
05/07/2014                   PHILLIPS           CO   STORM CHASER

0430 PM     TORNADO          1 W OTIS                40.15N 102.98W
05/07/2014                   WASHINGTON         CO   TRAINED SPOTTER

0422 PM     TORNADO          2 SSW PLATNER           40.13N 103.08W
05/07/2014                   WASHINGTON         CO   TRAINED SPOTTER

0405 PM     TORNADO          10 SSW OTIS             40.02N 103.03W
05/07/2014                   WASHINGTON         CO   TRAINED SPOTTER

0327 PM     HAIL             3 S WOODROW             39.94N 103.58W
05/07/2014  M1.00 INCH       WASHINGTON         CO   EMERGENCY MNGR

            HAIL 3 INCHES DEEP

0318 PM     HAIL             4 S FORT COLLINS        40.49N 105.08W
05/07/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0307 PM     HAIL             4 E PLATTEVILLE         40.22N 104.75W
05/07/2014  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0244 PM     HAIL             2 ENE FORT COLLINS      40.56N 105.04W
05/07/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0244 PM     HAIL             5 NW DENVER             39.77N 105.03W
05/07/2014  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

&&

KBOWEN
Special weather statement, May 7, 6:43 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
643 PM MDT WED MAY 7 2014

COZ040-043-080115-
CENTRAL AND SOUTH WELD COUNTY CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
643 PM MDT WED MAY 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD...NORTHEASTERN
DENVER AND WESTERN ADAMS COUNTIES UNTIL 715 PM MDT...

AT 643 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ERIE...OR 21 MILES NORTH OF DENVER...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN THORNTON...EASTERN LONGMONT...NORTHEASTERN BROOMFIELD...
ERIE...FIRESTONE...FREDERICK...BERTHOUD...DACONO...MEAD AND
PLATTEVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR NORTHEAST COLORADO.

LAT...LON 3995 10492 3998 10505 4030 10504 4027 10476
TIME...MOT...LOC 0043Z 204DEG 19KT 4004 10499

BAKER
Local storm report, May 7, 6:44 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
644 PM MDT WED MAY 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             4 S FORT COLLINS        40.50N 105.07W
05/07/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0639 PM     HAIL             S FORT COLLINS          40.56N 105.07W
05/07/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0630 PM     HAIL             NW LOVELAND             40.42N 105.07W
05/07/2014  M1.00 INCH       LARIMER            CO   AMATEUR RADIO

0535 PM     HAIL             SIXTEEN-MILE CORNER     40.76N 102.23W
05/07/2014  M1.50 INCH       SEDGWICK           CO   911 CALL CENTER

0527 PM     HAIL             1 E WARD                40.07N 105.49W
05/07/2014  M1.00 INCH       BOULDER            CO   AMATEUR RADIO

0525 PM     TORNADO          3 S HAXTUN              40.60N 102.63W
05/07/2014                   PHILLIPS           CO   STORM CHASER

0430 PM     TORNADO          1 W OTIS                40.15N 102.98W
05/07/2014                   WASHINGTON         CO   TRAINED SPOTTER

0422 PM     TORNADO          2 SSW PLATNER           40.13N 103.08W
05/07/2014                   WASHINGTON         CO   TRAINED SPOTTER

0405 PM     TORNADO          10 SSW OTIS             40.02N 103.03W
05/07/2014                   WASHINGTON         CO   TRAINED SPOTTER

0327 PM     HAIL             3 S WOODROW             39.94N 103.58W
05/07/2014  M1.00 INCH       WASHINGTON         CO   EMERGENCY MNGR

            HAIL 3 INCHES DEEP

0318 PM     HAIL             4 S FORT COLLINS        40.49N 105.08W
05/07/2014  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0307 PM     HAIL             4 E PLATTEVILLE         40.22N 104.75W
05/07/2014  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0244 PM     HAIL             2 ENE FORT COLLINS      40.56N 105.04W
05/07/2014  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0244 PM     HAIL             5 NW DENVER             39.77N 105.03W
05/07/2014  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 6:00 PM MDTTornado WarningBOUPhillips, Sedgwick30 min
May 7, 6:39 PM MDTSevere Thunderstorm WarningBOULarimer36 min
May 7, 6:43 PM MDTSpecial Weather StatementBOUBroomfield32 min
May 7, 7:12 PM MDTSevere Thunderstorm WarningBOUWeld33 min
May 7, 7:21 PM MDTSevere Thunderstorm WarningBOUBoulder, Jefferson24 min
May 7, 7:44 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Denver, Jefferson31 min
May 7, 8:02 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Denver28 min
May 7, 8:32 PM MDTSevere Thunderstorm WarningBOUWeld28 min
May 7, 8:51 PM MDTSpecial Weather StatementBOUBroomfield39 min
May 8, 2:55 PM MDTSpecial Weather StatementBOULincoln50 min
May 8, 3:05 PM MDTSpecial Weather StatementBOUBroomfield, Jefferson40 min
May 8, 3:28 PM MDTTornado Warning Tornado observedBOULincoln32 min
May 8, 3:58 PM MDTSpecial Weather StatementBOUDenver32 min
May 8, 4:06 PM MDTSpecial Weather StatementBOUBroomfield24 min
May 8, 4:12 PM MDTSpecial Weather StatementBOULincoln48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.